# SDR HEEA079788

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30248001
- Part serial: 9303105
- Condition: Weak
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK. REPAIRED.
